# SDR UALA2012060803126

- Difficulty date: June 4, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 49,478 hours, 13,355 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT ROW 20 INOPERATIVE.  TRIED NEW POWER SUPPLY AND BATTERY AT LOCATION M737 CTR AISLE EXIT LIGHT AND 5 SMALL 2 INCH SQUARE AISLE LIGHT INOP REF WDM 33-51-11.  CHECKED FROM P21 TEST SW S28 TO D5078P PIN 7 .8 OHMS. FROM D5078J PIN7 TO T B162 Z35 .3 OHMS FROM D1088 PIN 4 TO D5086P PIN 14 .4 OHMS FROM D5086J PIN 14 TO D5084P PIN 2 .3 OHMS.  SECURED ALL CONNECTION.  TESTED PER MM 33-51-00, OPS CHECKED NORMAL ALL LIGHTS.
